中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Topological charge of lattice abelian gauge theory
作者: Fujiwara, T ;  Suzuki, H ;  Wu, K
刊名: PROGRESS OF THEORETICAL PHYSICS
出版日期: 2001
卷号: 105, 期号:5, 页码:789-807
关键词: EXACTLY MASSLESS QUARKS ;  DISCRETE-GROUPS ;  FIELDS ;  SUSCEPTIBILITY ;  QCD
学科分类: Physics
通讯作者: Fujiwara, T , Ibaraki Univ, Dept Math Sci, Mito, Ibaraki 3108512, Japan.
部门归属: Ibaraki Univ, Dept Math Sci, Mito, Ibaraki 3108512, Japan; Abdus Salam ICTP, High Energy Grp, I-34014 Trieste, Italy; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: The configuration space of abelian gauge theory on a periodic lattice becomes topologically disconnected when exceptional gauge field configurations are removed. It is possible to define a U(1)-bundle from the nonexceptional link variables by a smooth interpolation of the transition functions. The lattice analogue of the Chern character obtained using a cohomological technique based on noncommutative differential calculus is shown to give a topological charge related to the topological winding number of the U(1)-bundle.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000169168700008
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12765
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Topological Charge of Lattice Abelian Gauge Theory.pdf(200KB)----开放获取View Download

Recommended Citation:
Fujiwara, T,Suzuki, H,Wu, K. Topological charge of lattice abelian gauge theory[J]. PROGRESS OF THEORETICAL PHYSICS,2001,105(5):789-807.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Fujiwara, T]'s Articles
 [Suzuki, H]'s Articles
 [Wu, K]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Fujiwara, T]‘s Articles
 [Suzuki, H]‘s Articles
 [Wu, K]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Topological Charge of Lattice Abelian Gauge Theory.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace